logo AFST
Discrete Löwner evolution
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 12 (2003) no. 4, pp. 433-451.
@article{AFST_2003_6_12_4_433_0,
     author = {Bauer, Robert O.},
     title = {Discrete L\"owner evolution},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier, Institut de Math\'ematiques},
     address = {Toulouse},
     volume = {Ser. 6, 12},
     number = {4},
     year = {2003},
     pages = {433-451},
     doi = {10.5802/afst.1056},
     zbl = {1054.60102},
     language = {en},
     url = {afst.centre-mersenne.org/item/AFST_2003_6_12_4_433_0/}
}
Robert O. Bauer. Discrete Löwner evolution. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 12 (2003) no. 4, pp. 433-451. doi : 10.5802/afst.1056. https://afst.centre-mersenne.org/item/AFST_2003_6_12_4_433_0/

[1] Bauer R.O., Löwner's equation from a noncommutative probability perspective, math.PR/0208212

[2] Beffara V. , Mouvement Brownien plan, SLE, invariance conforme et dimensions fractales , Ph. D. thesis, Université Paris XI, UFR Scientifique d'Orsay, 2003.

[3] Deift P. , Orthogonal Polynomials and Random Matrices: A Riemann-Hilbert Approach , AMS and CIMS, Providence, Rhode Island ( 2000). | MR 1677884 | Zbl 0997.47033

[4] Dieudonné J. , Grundzüge der modernen Analysis, Vieweg, Braunschweig (1985 ).

[5] Duren P.L., Univalent Functions, Springer, New York, Berlin (1983). | MR 708494 | Zbl 0514.30001

[6] Lamperti J. , Criteria for the recurrence or transience of stochastic process. I, J. Math. Anal. Appl. 1, p. 314-330 (1960). | MR 126872 | Zbl 0099.12901

[7] Lawler G.F. , An introduction to the stochastic Loewner evolution, preprint, ( 2001) . | MR 2087784

[8] Lawler G.F. , Werner W. Universality for conformally invariant intersection exponents, J. Eur. Math. Soc. 2, p. 291-328 (2000). | MR 1796962 | Zbl 01553128

[9] Lawler G.F. , Schramm O., Werner W., Values of Brownian intersection exponents I: Half-plane exponents, Acta Math. 187, p. 237-273 (2001). | MR 1879850 | Zbl 1005.60097

[10] Lawler G.F. , Schramm O., Werner W., Values of Brownian intersection exponents II: Plane exponents, Acta Math. 187, p. 275-308 (2001). | MR 1879851 | Zbl 0993.60083

[11] Lawler G.F. , Schramm O., Werner W., Values of Brownian intersection exponents III: Two-sided exponents, Ann. Inst. H. Poincaré Probab. Statist. 38, no. 1, p. 109-123 (2002). | Numdam | MR 1899232 | Zbl 1006.60075

[12] Lawler G.F. , Schramm O., Werner W., Analyticity of intersection exponents for planar Brownian motion , arXiv:math.PR/0005295 v1 31 May 2000 .

[13] Markushevich A.I., Theory of Functions of a Complex Variable , Vol. 3, Chelsea , New York (1977). | Zbl 0357.30002

[14] Maassen H. , Addition of freely independent random variables , J. Funct. Anal. 106, p. 409-438 (1992). | MR 1165862 | Zbl 0784.46047

[15] Muraki N. , Monotonic independence, monotonic central limit theorem and monotonic law of small numbers, Infin. Dimens. Anal. Quantum Probab. Relat. Top. 4, no. 1, p. 39-58 (2001). | MR 1824472 | Zbl 1046.46049

[16] Muraki N. , Monotonic convolution and monotonic Lévy- Hinčin formula, preprint (2000).

[17] Rohde S. , Schramm O., Basic properties of SLE, arXiv:math.PR/0106036.

[18] Schramm O. , Scaling limits of loop-erased random walks and uniform spanning trees, Israel J. Math. 118, p. 221-288 (2000). | MR 1776084 | Zbl 0968.60093

[19] Stroock D.W. , Probability Theory, an Analytic View , Cambridge University Press, Cambridge (1993). | MR 1267569 | Zbl 0925.60004

[20] Werner W. , on random planar curves and Schramm-Löwner evolutions, draft of lecture notes of the St. Flour summer school, 2002.